# SDR USAA2012052100004

- Difficulty date: May 21, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 57,776 hours, 39,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT 11C EMERGENCY EXIT SIGN PLACARD IS MISSING.  MAINTENANCE REPLACED LENS COVER.  AIRCRAFT OK FOR SERVICE.
